# SDR DALA2019111506706

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 72,030 hours, 52,308 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Missing
- Location: Lav Smoke Detect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR BATTERY MISSING. REPLACE DETECTOR BATTERY. OPS NORMAL POSITION AFT LEFT LAV. (LP1359607)
